# SDR AUS20011050

- Difficulty date: October 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2114011342
- Condition: Faulty
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CAPTAINS AIR SPEED INDICATOR (ASI) INTERNAL FAILURE. FAULT CAUSED OTHER INSTRUMENTS TO BE AFFECTED.
